# SDR SWIA201024979

- Difficulty date: October 3, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 22,458 hours, 17,878 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT LINK ASSEMBLY PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD MOUNT YOKE LINK ASSEMBLY PER AMM.
